# SDR ASAA2021122236983

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 2,110 hours, 733 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: 8220987004
- Part serial: 221844
- Condition: Inoperative
- Location: Vertical Fin
- Part time: 2,163 hours, 744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NO 1 APPEARS TO BE UNUSABLE/INOPERATIVE RECEPTION IS UNREADABLE AND TRANSMISSIONS GO UNANSWERED ON ALL FREQUENCIES. GROUNDED - YES. PERFORMED BITE TEST ON HF 1 AND HF2, HF 1 FAIL, SWAPPED, HF1 AND HF2 TO TS, HF1 FAILS. SWAPPED HF1 AND HF2 TO ORIGINAL POSITION BITE TEST GOOD ON BOTH SYSTEMS, NO TRANSMISSION STILL AND RECEPTION GARBLED. R&R HF1 COUPLER IAW B737-9 AMM 23-11-61/401. HF1 AND HF2 TRANSMISSION AND RECEIVER TEST GOOD.
